The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Full-Text PDF (186 KB) | Metadata | Table of Contents | PM summary
Online access to the full text of Portugaliae Mathematica is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 66, Issue 3, 2009, pp. 275–302
DOI: 10.4171/PM/1844

Published online: 2009-09-30

Abel’s method on summation by parts and well-poised bilateral 5ψ5-series identities

Wenchang Chu[1]

(1) Università del Salento, Lecce, Italy

The modified Abel lemma on summation by parts is employed to establish two well-poised bilateral 5ψ5-series identities. Several quadratic, cubic and quartic transformation formulae are derived for the truncated partial sums of Bailey’s very well-poised 6ψ6-series.

Keywords: The modified Abel lemma on summation by parts, well-poised bilateral q-series, Bailey’s identity on 6ψ6-series, quadratic, cubic and quartic transformations

Chu Wenchang: Abel’s method on summation by parts and well-poised bilateral 5ψ5-series identities. Port. Math. 66 (2009), 275-302. doi: 10.4171/PM/1844